MathSciNet Relay Station
MathSciNet bibliographic data
MR409151 02F30 (02F25)
Marčenkov, S. S. The existence of recursively enumerable minimal truth-table degrees. (Russian) Algebra i Logika 14 (1975), no. 4, 422–429.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement